# SDR USAA041060

- Difficulty date: November 23, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Part number: 65C2584151
- Condition: Separated
- Location: Rudder
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - CONDUCTIVITY FRAME, 15 INCHES X 12 INCHES, SEPARATION, RUDDER TOP LT SURFACE, UPPER LT CONDUCTIVITY FRAME SEPARATING FROM RUDDER.  INSTALLED NEW CONDUCTIVITY FRAME IAW MM AND BAC 5010 AND DWG 65C25841.
